Hi, all. I’ve recently developed a most curious behavior. I suck on my tongue – constantly! This is no small matter! My tongue is raw, with sores all over it caused by the constant irritation. This has gone on for about two months now and I have never done it before. I’m wondering if it is the Parkinson’s itself or the medication. (I take carbidopa-levadopa 25/100 3X daily.) I know that this medication is associated with some compulsive behaviors. I think this definitely qualifies as… read more
For those of you on sinemet, do you prefer sinemet immediate release or sinemet controlled release? My neuro is taking me off mirapex( due to bad side effects) and wants me to try sinemet. I don’t know which one I should try.
I am just wondering if any one else has this problem. I get a fairly good nights sleep, but am just as tired when I wake up and during the day it get worse. TIA
What tips or advice can you give to someone suffering with Parkinson's who sometimes struggles to pickup a cell phone and struggle to input the initial screen unlock code? I have friends who say: "If you need help with anything just call." I find that an impossible task at times. Thoughts? Ideas? Tips? I guess I may have to become friends with Siri first for my iPhone.
For the last four or five months I have been experiencing “floaters” in one of my eyes. The same side as the PD started on. I went to the eye doctor and had full examination and everything was the same except for the floaters. What I have read and been told that this is normal for older adults. Not much to do unless it gets worse. Anyone else with eye issues. I know medications can cause things like dry eye but floaters? Thanks.
I'm starting to take pramipexole ER at 0,26 per day , after how long should I expect to see some results ?
Thank you ,
Is anyone having issues with extreme dry eyes? I had had some issues along the way but recently my dosages of carbidopa levodopa has been increased at it seems to have worsened. I have tried lubricating drops but not really doing enough.
I have been on levodopa for the past few years and found that it worked fine. However lately I find that it stops working after about 3 hours leaving me shaking badly (for about 3 hours). . Has any one else experienced this and if so is there a way to stretch out the time so that it works for the whole day.
Hi, I have a question, my husband is the one with Parkinsons. We are having an issue that when he takes his sinemet, that he has taken for 20 yrs, in different amts, he kind of loses all sense of reality. Another way to put it is he is almost like he is drunk. Any amt he takes makes him like this. Also having a very difficult time walking which he was doing gone most of the time. Talked to neurologist.... “take more sinemet, then take less”
but nothing is working. The answer I get is that… read more